# SDR SWAA2013020812467

- Difficulty date: February 1, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 43,213 hours, 25,217 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Gusset
- Part number: 115A3712
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RIGHT WING) UPPER T/E PANEL JUST O/B OF NR 7 SPOILER LOWER SURFACE GUSSET IS CRACKED AT LWR FWD ATTACH POINT.  REMOVED AND REPLACED SUPPORT ANGLE AT RT WING UPPPER T/E PANEL O/B OF NR 7 SPOILER IAW SRM 51-40-02, STEP 9 AND SRM 51-40-05-0G-0. 88964
